Social Anxiety Support Forum banner

1 - 8 of 8 Posts

·
Registered
Joined
·
148 Posts
Discussion Starter · #1 ·
Well I was escitalopram 20mg and wellbutrin xl 150mg for 4 weeks but that didn't bring my sexual function. so i went cold turkey on escitalopram 2 weeks ago and at the same time increased the wellbutrin too 300mg. 4 weeks 150mg and now 2 weeks 300mg still no effect :sus I have on ssri on and off but libido didn't return even if i quit them.

what other medication can help ?
 

·
Down the rabbit hole
Joined
·
4,499 Posts
Probly in the beginning while it still increase Dopamine...

The Dopamin-agonist Pramipexole could help.
 

·
Registered
Joined
·
148 Posts
Discussion Starter · #3 ·
Probly in the beginning while it still increase Dopamine...

The Dopamin-agonist Pramipexole could help.
I know but DA's will be the last options ! something else ?
 

·
Registered
Joined
·
148 Posts
Discussion Starter · #5 ·
Buspar/Buspirone could be worth i try...

http://www.ncbi.nlm.nih.gov/pubmed/10350034
Thanks, a 5htia Agonist.. I have heard it works for people who were on 2nd choice of antidepression drugs and not for people who were on first class drugs like escitalopram , paxil. and i think it doesn't help with libido but only with ED.

anyways 7 weeks completed on wellbutrin 300mg xl still nothing . It was a sugar pill until this week - headache's manic, rage, crying everything, angry, irritation wanting to move every part of my body doing crazy movements .. all these exacerbate my anxiety !
 

·
Registered
Joined
·
462 Posts
You stopped SSRIs how long? You take something else?

Maybe you have to try a direct dopamine agonist (levadopa example) or buspirone.

However, my pdoc has always told me that once an anti depressant all sexual functions, including libido reappeared. It's just the psychological effect (nocebo) that persists in the head of the patient believes the drug has changed forever ... The power of self-persuasion is awesome, this is same power that we made unconsciously phobic and who is responsible for our ills;)
 

·
Down the rabbit hole
Joined
·
4,499 Posts
You stopped SSRIs how long? You take something else?

Maybe you have to try a direct dopamine agonist (levadopa example) or buspirone.

However, my pdoc has always told me that once an anti depressant all sexual functions, including libido reappeared. It's just the psychological effect (nocebo) that persists in the head of the patient believes the drug has changed forever ... The power of self-persuasion is awesome, this is same power that we made unconsciously phobic and who is responsible for our ills;)
Hehe hard to go against that with schience!... But yeah would be nice to turn it on or off...:D
 

·
Registered
Joined
·
148 Posts
Discussion Starter · #8 ·
You stopped SSRIs how long? You take something else?

Maybe you have to try a direct dopamine agonist (levadopa example) or buspirone.

However, my pdoc has always told me that once an anti depressant all sexual functions, including libido reappeared. It's just the psychological effect (nocebo) that persists in the head of the patient believes the drug has changed forever ... The power of self-persuasion is awesome, this is same power that we made unconsciously phobic and who is responsible for our ills;)
I was on ssri from october 2012 - march 2013 - Went cold turkey

then from february 2014 to june 2014 I was on escitalopram. I quit ssri 22 days ago(cold turkey) and that same day wellbutrin was increased to 300mg

Well I don't know who your pdoc is but I will find him and kill him lol
Seriously this is a very physical condition its called post serotonin sexual dysfunction.

Hmm adding levadopa to wellbutrin wouldn't be a good idea !
 
1 - 8 of 8 Posts
Top